# SDR 9801403215

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, RECEIVED EPSU INT LOAD AFT L MESSAGE.  MAINTENANCE REPLACED BATTERY PACK AND POWER SUPPLY, OPERATIONAL CHECK OK.
